# SDR DALA2023063005272

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 69,179 hours, 22,671 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 R WINDOW SHATTERED DURING LEVEL OFF @ FL330 QRH COMPLETE. CORRECTIVE ACTION: R&R WINDOW HEAT CONTROL UNIT PER B757 AMM 30-41. OPS/ BITE CK GOOD. R/R F/O #1 WINDSHIELD IAW B757 AMM 56-11-01. (8314711)
